# SDR DALA2022120807927

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500l-500k
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND IN THE RAILS LBL 15/ RBL 15 ON FLOOR STRUCTURE BTW STA 500L AND STA 500K AT FWD CARGO COMPARTMENT. FLOOR RAIL STRINGER RBL 15 AT STA 500L WAS REPAIRED PER B737-900ER SRM 53-00-53-2R, PROCEDURE 3, REPAIR 3. CORROSION RAIL LBL 15 ON FLOOR STRUCTURE BTW STA 500L AND STA 500K WAS ATTENDED WITH NRC 00451.
